# SDR SWIA2025110300719

- Difficulty date: July 19, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Failed Insp
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SLAT TRACK SIDE ROLLERS AT FWD I/B AND FWD O/B FAILED INSPECTION.  (S/N 00767)   (C-CHECK RO 11/01/2025)DEFECT DESCRIPTION MISSING SLAT TRACK LOCATION OF FAULTY ROLLERS.  PLEASE SEE CAMP 30516910 (HN00253759)
